Über den Rang von Kurven$y$^{2}$=x(x+a)(x+b)$

A. Wiman Lund

TBD mathscidoc:1701.33941

Acta Mathematica, 76, (3), 225-251, 1944.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 50 downloads ] [ 0 comments ]
@inproceedings{a.1944über,
  title={Über den Rang von Kurven$y$^{2}$=x(x+a)(x+b)$},
  author={A. Wiman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203120355164650},
  booktitle={Acta Mathematica},
  volume={76},
  number={3},
  pages={225-251},
  year={1944},
}
A. Wiman. Über den Rang von Kurven$y$^{2}$=x(x+a)(x+b)$. 1944. Vol. 76. In Acta Mathematica. pp.225-251. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203120355164650.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved